Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 96, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Nov 24, 2025, 7:43 PM CST for Nacogdoches County, San Augustine County, Shelby County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 24, 2025, 7:43 PM CST (01:43 UTC)
- Expired
- Nov 24, 2025, 8:11 PM CST
- In force
- 28 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Nacogdoches County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 103 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 24, 6:36 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
668
WFUS54 KSHV 250143
TORSHV
TXC347-405-419-250230-
/O.NEW.KSHV.TO.W.0096.251125T0143Z-251125T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
743 PM CST Mon Nov 24 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
East Central Nacogdoches County in eastern Texas...
Northwestern San Augustine County in eastern Texas...
Southeastern Shelby County in eastern Texas...
* Until 830 PM CST.
* At 743 PM CST, a severe thunderstorm capable of producing a
tornado was located 8 miles southeast of Martinsville, or 18 miles
east of Nacogdoches, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Center, Neuville, Bland Lake, Shelbyville, Patroon, Chireno,
Calgary, Jericho, Hurstown and Jordans Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3146 9436 3154 9444 3184 9413 3166 9394
TIME...MOT...LOC 0143Z 227DEG 29KT 3153 9436
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
532 follow-up statements
621
WWUS54 KSHV 250203
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
803 PM CST Mon Nov 24 2025
TXC347-250213-
/O.CAN.KSHV.TO.W.0096.000000T0000Z-251125T0230Z/
Nacogdoches TX-
803 PM CST Mon Nov 24 2025
...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL NACOGDOCHES
COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office.
A Tornado Watch remains in effect until 100 AM CST Tuesday for a
portion of northeast Texas.
&&
LAT...LON 3164 9423 3169 9429 3184 9413 3166 9394
3156 9415
TIME...MOT...LOC 0143Z 227DEG 29KT 3154 9436
$$
TXC405-419-250230-
/O.CON.KSHV.TO.W.0096.000000T0000Z-251125T0230Z/
San Augustine TX-Shelby TX-
803 PM CST Mon Nov 24 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR NORTH
CENTRAL SAN AUGUSTINE AND SOUTHEASTERN SHELBY COUNTIES...
At 803 PM CST, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Shelbyville, or 11 miles southeast of
Center, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Center, Neuville, Shelbyville, Bland Lake, Patroon, Calgary,
Hurstown, Jericho and Jordans Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3164 9423 3169 9429 3184 9413 3166 9394
3156 9415
TIME...MOT...LOC 0143Z 239DEG 49KT 3154 9434
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
53326
WWUS54 KSHV 250211
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
811 PM CST Mon Nov 24 2025
TXC405-419-250221-
/O.CAN.KSHV.TO.W.0096.000000T0000Z-251125T0230Z/
San Augustine TX-Shelby TX-
811 PM CST Mon Nov 24 2025
...TORNADO WARNING IS CANCELLED FOR NORTH CENTRAL SAN AUGUSTINE AND
SOUTHEASTERN SHELBY COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office.
A Tornado Watch remains in effect until 100 AM CST Tuesday for a
portion of northeast Texas.
&&
LAT...LON 3164 9423 3169 9429 3184 9413 3166 9394
3156 9415
TIME...MOT...LOC 0203Z 240DEG 49KT 3167 9406
$$
53What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 24, 6:18 PM CST, 1 hour 25 minutes earlier. Its key messages:
- Issued at 1248 PM CST Mon Nov 24 2025
- Severe thunderstorms remain possible this afternoon and evening mainly along and south of the I-20 corridor of East Texas and North Louisiana. A localized flood threat will persist as well for this area as well as extreme Northeast Texas, Southeast Oklahoma, and Southwest Arkansas.
- Cooler and drier conditions will return to the region late tonight through Tuesday, with a stronger reinforcement of colder/drier air spilling southeast Tuesday night/Wednesday morning.
Area forecast discussion, Nov 24, 6:18 PM CST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
618 PM CST Mon Nov 24 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 1248 PM CST Mon Nov 24 2025
- Severe thunderstorms remain possible this afternoon and evening
mainly along and south of the I-20 corridor of East Texas and
North Louisiana. A localized flood threat will persist as well
for this area as well as extreme Northeast Texas, Southeast
Oklahoma, and Southwest Arkansas.
- Cooler and drier conditions will return to the region late
tonight through Tuesday, with a stronger reinforcement of
colder/drier air spilling southeast Tuesday night/Wednesday
morning.
&&
.DISCUSSION...
Issued at 1248 PM CST Mon Nov 24 2025
Busy morning as organized convection has spread farther E than
what the short term progs have indicated this morning, which may
work in our favor and inhibit as much of a northward shift of the
warm front into the region this afternoon. The leading edge of the
convection has weakened considerably over SCntrl AR and extreme NW
LA, but has reinforced the cooler air along and just S of the
I-20 corridor of E TX/N LA. However, am currently watching the
deepening convection development ongoing over SE TX WNW of HOU
near and S of a warm front, which extends from just N of ATT, to
just N of UTS, to JAS and along the Lower Sabine Valley of SW LA.
The short term progs remain in general agreement with additional
PVA spreading NE ahead of the primary upper trough currently
tracking through W TX, which should help maintain the cooler air
in VC of I-20 even as the warm front continues to lift N through
the afternoon/early evening. Thus, the greater instability axis
will spread N into Lower E TX/N LA S of the front, with more than
adequate bulk shear of 50-60 kts enhancing the development of
deeper, more organized and potentially severe convection by mid
and late afternoon once large scale forcing increases ahead of the
approaching trough. In fact, some backing of the low level winds
should help to increase low level shear as weak low pressure waves
try to develop along the warm front, which would enhance the
potential for isolated tornadic development. After coordination
with SPC, have issued a Tornado Watch in effect until 01Z this
evening for Lower E TX and far Wrn LA.
Have had to make some considerable adjustments to max temps this
afternoon especially for areas N of the warm front, mainly to
lower them as much as some 5-8+ degrees. Have also increased pops
a bit based on the current obs, with categorical/likely pops
continuing for much of the region this evening before the trough
allows for a sfc dry line to mix E into the area late this evening
through the overnight hours. But before the dry line arrival, cell
training in VC of the warm front may result in a narrow band of
higher QPF of 2-4+ inches from portions of extreme Ern TX into NW
LA/possibly far Srn AR, which may result in a localized flood
threat over these area through this evening. Will allow the
current Flood Watch to ride as is for areas along/N of the I-30
corridor, as sfc gauges from Red River County TX into McCurtain
County OK and Sevier/Howard Counties in SW AR have recorded 1-2+
inch totals, with additional rainfall expected over nearly
saturated grounds from previous rainfall late last week.
The short term progs continue to suggest that the trough axis will
exit the region to the ENE shortly after 06Z, thus quickly
diminishing the convection from W to E with its departure. While
the progs also hint at some wrap-around stratocu spilling S in
wake of this trough Tuesday, enough clearing may exist late
tonight through mid-morning for patchy FG development. Above
normal temps will return to much of the region Tuesday, before a
second but stronger cold front shifts SE through the area late
Tuesday night/Wednesday morning, returning more seasonal
conditions back in time for the Thanksgiving holiday. Depending on
the extent of cirrus rounding the base of the attendant longwave
trough Wednesday night as sfc ridging continues to build into the
region, freezing temps are possible Thursday morning across SE
OK/SW AR before spreading farther SE into the Lower MS Valley
Thursday night.
The dry NW flow aloft in wake of the longwave trough passage will
begin to flatten by the start of the holiday weekend with the
approach of additional shortwave energy entering the region, with
rapidly returning low level moisture along a SSWrly LLJ
contributing to an increase in convection development Saturday,
becoming further enhanced by Sunday as additional energy develops
in the SW flow aloft and overspreads the area. Attm, instability
return looks meager for the weekend systems, but additional much
needed rainfall is expected to provide some relief to the ongoing
drought conditions.
15
&&
.AVIATION...
(00Z TAFS)
Issued at 618 PM CST Mon Nov 24 2025
A NE to SW band of convection extending from Cntrl/Srn AR into
extreme NW LA and Lower E TX will continue to slowly shift E
across SCntrl AR into N LA this evening, gradually diminishing
from W to E after 06Z. A mix of MVFR/IFR cigs are expected in and
near the convection, with localized wind gusts to 30-35kts
possible with the strongest convection. This convection will
affect all but the TYR/GGG/TXK terminals this evening, exiting MLU
by 09Z. In wake of the convection, IFR/LIFR cigs will develop and
lower overnight, with areas of FG possible over E TX/SW AR/NW LA
between 06-09Z, and possibly reaching ELD/MLU between 09-12Z. The
FG should lift by mid-morning, although MVFR cigs will linger
until around midday/early afternoon before returning to VFR.
Farther S across Deep E TX/Srn sections of NCntrl LA, SKC is
expected after the FG lifts. VRB winds 5-10kts this evening will
become Lt/Vrb after 06Z. Winds will then become WNW and increase
to 5-10kts after 15Z. /15/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 1247 PM CST Mon Nov 24 2025
Spotter activation may be needed this afternoon and evening over
portions of East texas and North Louisiana along and south of the
I-20 corridor. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 59 75 48 62 / 100 0 0 0
MLU 63 75 50 60 / 100 10 0 0
DEQ 50 66 38 56 / 40 0 0 0
TXK 54 68 43 57 / 70 0 0 0
ELD 55 69 43 58 / 100 0 0 0
TYR 54 70 44 60 / 60 0 0 0
GGG 54 71 44 60 / 90 0 0 0
LFK 58 76 48 64 / 100 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until midnight CST tonight for ARZ050-051-059>061-
070-071.
LA...None.
OK...None.
TX...Flood Watch until midnight CST tonight for TXZ097-108>112.
&&
DISCUSSION...15
AVIATION...15In the hours before
Special weather statement, Nov 24, 5:53 PM CST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Shreveport LA
553 PM CST Mon Nov 24 2025
LAZ001-TXZ138-151-250030-
Caddo LA-Panola TX-Harrison TX-
553 PM CST Mon Nov 24 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN CADDO PARISH
AND SOUTHEASTERN HARRISON AND NORTHEASTERN PANOLA COUNTIES UNTIL 630
PM CST...
At 553 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 6 miles southeast of Marshall to 7
miles north of Carthage, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marshall, Waskom, Elysian Fields, Deberry, Midyett and Jonesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3224 9436 3237 9434 3250 9437 3254 9404
3235 9401 3222 9403
TIME...MOT...LOC 2353Z 272DEG 36KT 3248 9428 3237 9427 3225 9430
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
53Special weather statement, Nov 24, 6:41 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
641 PM CST Mon Nov 24 2025
TXZ152-153-165-166-250130-
Angelina TX-San Augustine TX-Shelby TX-Nacogdoches TX-
641 PM CST Mon Nov 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NACOGDOCHES...NORTHWESTERN
ANGELINA...NORTHWESTERN SAN AUGUSTINE AND CENTRAL SHELBY COUNTIES
UNTIL 730 PM CST...
At 641 PM CST, Doppler radar was tracking a strong thunderstorm over
Nacogdoches, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Lufkin, Nacogdoches, Center, Hudson, San Augustine, Joaquin,
Martinsville, Melrose, Woden, Neuville, Bland Lake, Macune,
Shelbyville, Appleby, Chireno, Arcadia, Stockman, Denning, Jericho
and Calgary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3134 9495 3174 9470 3197 9405 3142 9411
3133 9490 3134 9491
TIME...MOT...LOC 0041Z 243DEG 40KT 3158 9464
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
53Special weather statement, Nov 24, 6:58 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
658 PM CST Mon Nov 24 2025
LAZ001-002-TXZ138-151-250200-
Caddo LA-Panola TX-Harrison TX-Bossier LA-
658 PM CST Mon Nov 24 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CADDO AND
SOUTHWESTERN BOSSIER PARISHES AND SOUTHEASTERN HARRISON AND EASTERN
PANOLA COUNTIES UNTIL 8 PM CST...
At 658 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from near Blanchard to near Carthage, or
extending from 10 miles northwest of Shreveport to near Carthage,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Shreveport, Bossier City, Carthage, Greenwood, Blanchard, Waskom,
Benton, Stonewall, Elysian Fields, Deberry, Fosters, Gary City,
Spring Ridge, Cross Lake, Keithville, Midyett, Forbing, Front,
Barksdale Air Force Base and Dixie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3202 9437 3234 9433 3284 9368 3241 9362
3234 9375 3234 9380 3233 9380 3233 9381
3231 9381 3220 9403 3220 9404 3219 9404
TIME...MOT...LOC 0057Z 240DEG 29KT 3255 9393 3228 9407 3217 9428
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
50Local storm report, Nov 24, 7:13 PM CST, 30 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
713 PM CST Mon Nov 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Tstm Wnd Dmg 2 WNW Nesbitt 32.60N 94.47W
11/24/2025 Harrison TX Law Enforcement
Tree down near Spellings Road and Hwy. 154.
&&
13Local storm report, Nov 24, 7:21 PM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
721 PM CST Mon Nov 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Flash Flood 1 N Marshall 32.54N 94.35W
11/24/2025 Harrison TX Law Enforcement
Flooding reported at several locations in
the city of Marshall along U.S. Hwy 59.
&&
13Special weather statement, Nov 24, 7:23 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
723 PM CST Mon Nov 24 2025
LAZ010-TXZ151>153-165>167-250200-
Nacogdoches TX-Sabine TX-Angelina TX-De Soto LA-Panola TX-Shelby
TX-San Augustine TX-
723 PM CST Mon Nov 24 2025
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT EASTERN NACOGDOCHES...
NORTH CENTRAL ANGELINA...SOUTHEASTERN PANOLA...NORTHWESTERN SABINE...
NORTHERN SAN AUGUSTINE AND SHELBY COUNTIES AND SOUTHWESTERN DE SOTO
PARISH UNTIL 8 PM CST...
At 723 PM CST, Doppler radar was tracking an area of strong
thunderstorms over Center, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Lufkin, Center, Milam, San Augustine, Logansport, Tenaha, Timpson,
Joaquin, Neuville, Bland Lake, Shelbyville, Martinsville, Patroon,
Macune, Melrose, Rosevine, Woden, Etoile, Chireno and Huxley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3129 9476 3200 9435 3216 9387 3184 9386
3185 9388 3184 9388 3184 9387 3183 9388
3183 9387 3181 9387 3181 9386 3143 9384
TIME...MOT...LOC 0123Z 246DEG 25KT 3180 9420
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
53The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 6:09 PM CST | Severe Thunderstorm Warning | SHV | Harrison, Panola | 25 min |
| Nov 24, 6:13 PM CST | Flash Flood Warning | SHV | Harrison | 2 hr |
| Nov 24, 6:36 PM CST | Areal Flood Advisory | SHV | Angelina, Cherokee, Nacogdoches | 114 min |
| Nov 24, 6:41 PM CST | Special Weather Statement | SHV | Nacogdoches, Shelby | 49 min |
| Nov 24, 6:51 PM CST | Severe Thunderstorm Warning | SHV | Nacogdoches, San Augustine, Shelby | 39 min |
| Nov 24, 6:58 PM CST | Special Weather Statement | SHV | Panola | 62 min |
| Nov 24, 7:15 PM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 45 min |
| Nov 24, 7:16 PM CST | Areal Flood Advisory | SHV | Nacogdoches, Panola, San Augustine, Shelby | 3 hr |
| Nov 24, 7:23 PM CST | Special Weather Statement | SHV | San Augustine, Shelby | 37 min |
| Nov 24, 7:28 PM CST | Flash Flood Warning | SHV | Nacogdoches, Panola, San Augustine, Shelby | 2 hr |
| Nov 24, 7:36 PM CST | Severe Thunderstorm Warning | SHV | Nacogdoches, San Augustine, Shelby | 39 min |
| Nov 24, 7:59 PM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 61 min |
| Nov 24, 8:01 PM CST | Flash Flood Warning | SHV | Shelby | 106 min |
| Nov 24, 8:07 PM CST | Severe Thunderstorm Warning | SHV | Panola, Sabine, San Augustine, Shelby | 38 min |
| Nov 24, 8:12 PM CST | Flash Flood Warning | SHV | Angelina, Nacogdoches, San Augustine | 3 hr |
| Nov 24, 8:40 PM CST | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 50 min |
| Nov 24, 8:48 PM CST | Areal Flood Advisory | SHV | Shelby | 117 min |
| Nov 24, 9:08 PM CST | Areal Flood Advisory | SHV | Angelina, Sabine, San Augustine, Shelby | 3 hr |
| Nov 24, 9:10 PM CST | Special Weather Statement | SHV | Sabine, San Augustine | 50 min |
| Nov 25, 12:41 AM CST | Dense Fog Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 8 hr |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.